# SDR K5SR2012012823151

- Difficulty date: January 28, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Aircraft: N516CB
- Make and model: Pilats PC1247
- Aircraft serial: 752
- Aircraft time: 1,762 hours, 1,392 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9754423104
- Part serial: 9368
- Condition: Malfunctioned
- Location: Stick Pusher
- Part time: 91 hours, 48 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT WAS ENROUTE WHEN AT FL200 WITH AN OAT OF -18, THE COMPUTER WAS PUSHER CAUTION LIGHT ILLUMINATED 5 TO 10 SECONDS AFTER THE INITIAL SEPARATOR AND PROP DE-ICE WAS TURNED ON DUE TO ICE.  THE ACFT RETURNED TO DEPARTURE FOR REPAIRS. PERFORMED TROUBLESHOOTING OF THE STICK PUSHER SYS.  FOUND STICK PUSHER COMPUTER PN 975.44.23.104, SN 9368 FAILED PUSHER CHECK IAW PC12 AMM 12-A-22-20-00-00A-903A-A.  INSTALLED INSPECTED STICK PUSHER COMPUTER WITH SATISFACTORY RESULTS.  ACFT WAS RETURNED TO SERVICE.
